# SDR FDEA201105121825

- Difficulty date: May 12, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087232
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION CARRIED OUT AND FOUND CRACK ON LT WING LOWER SKIN PANEL   INBOARD OF RIB 9 AROUND 01EA FASTENER WITH LENGTH APPROXIMATELY 1/4IN LONG.  CRACK ON LT WING LOWER SKIN PANEL INBOARD OF RIB 9 AROUND 01EA FASTENER,   PERFORMED REPAIR PER DRAWING R57340199 ISSUE E AND EA 6-5710-150320   PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV   112.
